Alert archive / Florida / Red Flag Warnings in 2008
Red Flag Warning 48, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Apr 14, 2008, 3:12 AM CDT for 16 counties in Florida. It took effect at Apr 14, 2008, 1:00 PM CDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2008, 3:12 AM CDT (08:12 UTC)
- In effect from
- Apr 14, 2008, 1:00 PM CDT
- Expired
- Apr 14, 2008, 6:00 PM CDT
- In force
- 5 hr
- Issued by
- NWS Tallahassee, FL
Counties Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL
The radar
The Tallahassee radar (KTLH), 32 km from the middle of the area, began a volume at 08:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 8.2 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2760 m above ground
- 0-6 km bulk shear
- 81 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 140812 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 412 AM EDT MON APR 14 2008 ...A RED FLAG WARNING IS NOW IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING FOR ALL OF THE FLORIDA BIG BEND AND PANHANDLE DUE TO A COMBINATION OF RELATIVE HUMIDITY BELOW 35 PERCNET AND 20-FOOT WINDS OF 15 MPH OR GREATER... ...A FIRE WEATHER WATCH IS NOW IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR THESE SAME AREAS DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...NOTICEABLY DRIER AIR AND GUSTY NORTHWEST WINDS WILL COMBINE TO PRODUCE RED FLAG CONDITIONS ACROSS THE FLORIDA BIG BEND AND EASTERN PANHANDLE THIS AFTERNOON AND EVENING. WHILE MONDAY WILL NOT BE QUITE AS WINDY...DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT ARE EXPECTED TO BE SUFFICIENT TO REACH RED FLAG CRITERIA IN FLORIDA. FLZ007-009>019-026>029-034-141930- /O.UPG.KTAE.FW.A.0042.080414T1800Z-080414T2300Z/ /O.NEW.KTAE.FW.W.0048.080414T1800Z-080414T2300Z/ /O.NEW.KTAE.FW.A.0044.080415T1600Z-080416T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 412 AM EDT MON APR 14 2008 /312 AM CDT MON APR 14 2008/ ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL ENHANCE THE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ 18-WOOL
2 follow-up statements
000 WWUS82 KTAE 141921 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 321 PM EDT MON APR 14 2008 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING FOR ALL OF THE FLORIDA BIG BEND AND PANHANDLE DUE TO A COMBINATION OF RELATIVE HUMIDITY BELOW 35 PERCENT AND 20-FOOT WINDS OF 15 MPH OR GREATER... ...A RED FLAG WARNING IS NOW IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR ALL OF THE FLORIDA BIG BEND AND PANHANDLE DUE TO THE COMBINATION OF HIGH DISPERSION INDICES AND LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A FIRE WEATHER WATCH IS NOW IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR SOUTHEAST ALABAMA...SOUTH-CENTRAL AND SOUTHWEST GEORGIA...AND NORTHWEST FLORIDA DUE TO THE COMBINATION OF HIGH DISPERSION INDICES AND LONG DURATIONS OF LOW RELATIVE HUMIDITIES... .DISCUSSION...NOTICEABLY DRIER AIR AND GUSTY NORTHWEST WINDS WILL CONTINUE TO PRODUCE RED FLAG CONDITIONS ACROSS THE FLORIDA BIG BEND AND EASTERN PANHANDLE INTO THE EVENING HOURS TODAY. ON TUESDAY AFTERNOON...THE COMBINATION OF LOW RELATIVE HUMIDITY AND HIGH DISPERSION INDICES WILL LEAD TO RED FLAG CONDITIONS ONCE AGAIN. ON WEDNESDAY AFTERNOON...RED FLAG CONDITIONS WILL BE POSSIBLE ACROSS THE FORECAST AREA DUE TO LONG PERIODS OF LOW RELATIVE HUMIDITY AND HIGH DISPERSION INDICES. FLZ007-009>019-026>029-034-142330- /O.UPG.KTAE.FW.A.0044.080415T1600Z-080416T0000Z/ /O.NEW.KTAE.FW.W.0049.080415T1700Z-080416T0000Z/ /O.NEW.KTAE.FW.A.0045.080416T1800Z-080417T0000Z/ /O.CON.KTAE.FW.W.0048.000000T0000Z-080414T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 321 PM EDT MON APR 14 2008 /221 PM CDT MON APR 14 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ TUESDAY... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF GUSTY WINDS AND LOW RELATIVE HUMIDITY WILL ENHANCE THE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ ALZ065>069-GAZ120>131-142>148-155>161-142330- /O.NEW.KTAE.FW.A.0045.080416T1800Z-080417T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 321 PM EDT MON APR 14 2008 /221 PM CDT MON APR 14 2008/ ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
000 WWUS82 KTAE 142309 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 709 PM EDT MON APR 14 2008 ...A RED FLAG WARNING REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR ALL OF THE FLORIDA BIG BEND AND PANHANDLE DUE TO THE COMBINATION OF HIGH DISPERSION INDICES AND LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR SOUTHEAST ALABAMA...SOUTH-CENTRAL AND SOUTHWEST GEORGIA...AND NORTHWEST FLORIDA DUE TO THE COMBINATION OF HIGH DISPERSION INDICES AND LONG DURATIONS OF LOW RELATIVE HUMIDITIES... .DISCUSSION...DRIER AIR ARRIVING ON NORTHERLY WINDS WILL CONTINUE ACROSS THE AREA THOUGH THE MIDDLE OF THE WEEK. ON TUESDAY AFTERNOON...THE COMBINATION OF LOW RELATIVE HUMIDITY AND HIGH DISPERSION INDICES WILL LEAD TO RED FLAG CONDITIONS ONCE AGAIN FOR PORTIONS OF NORTHERN FLORIDA. ON WEDNESDAY AFTERNOON...RED FLAG CONDITIONS WILL BE POSSIBLE ACROSS THE ENTIRE FORECAST AREA DUE TO LONG PERIODS OF LOW RELATIVE HUMIDITY AND HIGH DISPERSION INDICES. FLZ007-009>019-026>029-034-151100- /O.EXP.KTAE.FW.W.0048.000000T0000Z-080414T2300Z/ /O.CON.KTAE.FW.W.0049.080415T1700Z-080416T0000Z/ /O.CON.KTAE.FW.A.0045.080416T1800Z-080417T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 709 PM EDT MON APR 14 2008 /609 PM CDT MON APR 14 2008/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ TUESDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... ...RED FLAG WARNING HAS EXPIRED FOR THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ TUESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ ALZ065>069-GAZ120>131-142>148-155>161-151100- /O.CON.KTAE.FW.A.0045.080416T1800Z-080417T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 709 PM EDT MON APR 14 2008 /609 PM CDT MON APR 14 2008/ ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ MROCZKA
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Apr 14, 2:15 AM CDT, 57 minutes earlier.
Area forecast discussion, Apr 14, 2:15 AM CDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
315 AM EDT MON APR 14 2008
.SYNOPSIS...AS OF 06Z...TEMPERATURES HAVE FALLEN INTO THE UPPER 40S
OVER THE NORTHWEST CORNER OF OUR FA WITH LOWER TO MID 50S COMMON
ELSEWHERE. WINDS ARE NORTHWEST AROUND 10 MPH AND HAVE BEEN GUSTING
OVER 20 MPH AT APALACHICOLA. MID LEVEL CLOUDINESS THAT SWEEP ACROSS
THE REGION IS EXITING TO OUR EAST. THE LEADING EDGE OF A MORE
EXTENSIVE AREA OF CLOUDS CAN BE SEEN ACROSS CENTRAL ALABAMA WHICH
WILL SPREAD INTO OUR REGION LATER THIS MORNING.
&&
.SHORT TERM...TODAY THROUGH WEDNESDAY...THE UPPER TROUGH CONTINUES
TO DIG DOWN THE EASTERN U.S. WHILE TRANSLATING EASTWARD. THE TROUGH
SHOULD BOTTOM OUT OVER OUR CWA AROUND 12Z TUESDAY FOLLOWED BY UPPER
RIDGING AS THE TROUGH AXIS SWINGS EAST OF THE FLORIDA PENINSULA.
IMPRESSIVE VORT ENERGY WILL BE ROUNDING THE BASE OF THE TROUGH TODAY
THROUGH TUESDAY. TIME HEIGHT CROSS SECTIONS SHOW MOST MOISTURE WILL
BE CONFINED BELOW 700MB AND A FEW SPRINKLES OR VERY LIGHT SHOWERS
ARE POSSIBLE...ESPECIALLY OVER OUR ALABAMA AND GEORGIA ZONES. WILL
KEEP 10 POP IN THE GRIDS AND MENTION SPRINKLES POSSIBLE IN THE AL
AND GA ZONES. WE ARE EXPECTING MOSTLY CLOUDY CONDITIONS TODAY AND
WILL HAVE A TIGHTENING PRESSURE GRADIENT OVER THE REGION. THIS ALONG
WITH STRONG COLD AIR ADVECTION WILL PROVIDE BRISK CONDITIONS WITH
MAX TEMPS STRUGGLING TO REACH THE 60 DEGREE MARK MOST INLAND AREAS.
LOW MAX RECORDS MAY BE TIED OR BROKEN AT A FEW LOCATIONS. THE LOW
MAX AT TALLAHASSEE FOR TODAY IS 60 DEGREES WHICH WAS SET IN 1997.
WILL ISSUE A LAKE WIND ADVISORY TO BE EFFECTIVE LATER THIS MORNING
UNTIL EVENING FOR THE ENTIRE CWA. FOR TONIGHT...THE CENTER OF THE
SURFACE HIGH WILL BE POSITIONED TO OUR NORTHWEST GENERATING A LIGHT
NORTHWEST FLOW AND MODELS KEEP A SCT TO BKN LOW LEVEL CLOUD DECK AT
LEAST OVER OUR EASTERN ZONES THROUGH DAYBREAK. AS A RESULT...FOR THE
PAST SEVERAL DAYS WE FELT THAT THE MOS TEMPERATURE GUIDANCE FOR
TONIGHT WAS TOO LOW AND GUIDANCE HAS GRADUALLY TRENDED UPWARD.
STILL...MID TO UPPER 30S FOR THIS TIME OF YEAR IS QUITE COLD AND A
FEW RECORDS MAY BE TIED OR BROKEN. THE UNSEASONABLY COLD
TEMPERATURES WILL CONTINUE TUESDAY THROUGH TUESDAY NIGHT. MAX TEMPS
TUESDAY WILL ONLY BE A FEW DEGREES WARMER THAN TODAY. SOME CLOUDS
WILL LINGER OVER THE REGION AND THE GRADIENT WILL RELAX SOMEWHAT.
HOWEVER...TIME HEIGHT CROSS SECTIONS SHOW COLD AIR ADVECTION THROUGH
A VERY DEEP LAYER. THE SURFACE HIGH WILL SHIFT EAST AND CENTER OVER
THE MID ATLANTIC STATES BY DAYBREAK WEDNESDAY BUT THE GRADIENT OVER
THE LOCAL REGION WILL BE WEAK. THIS COMBINED WITH CLEAR SKIES AND A
VERY DRY AIRMASS IN PLACE ABOVE THE BOUNDARY LAYER SHOULD GIVE US
OUR COLDEST MORNING WITH THIS SYSTEM AND A BETTER CHANCE FOR PATCHY
FROST...ESPECIALLY EAST OF THE RIVER. WILL UNDERCUT MOS GUIDANCE BY
A FEW DEGREES SHOWING MID 30S ALL INLAND LOCATIONS EAST OF THE RIVER
AND MID TO UPPER 30S ACROSS INLAND AREAS OF THE PANHANDLE AND
SOUTHEAST ALABAMA. WILL ALSO KEEP MENTION OF PATCHY FROST IN THE
ZONES. FOR WEDNESDAY...WINDS SWING AROUND TO THE NORTHEAST AND EAST
AS THE SURFACE HIGH DROPS TO THE SOUTH. THIS IN COMBINATION WITH
RISING HEIGHTS AS THE UPPER RIDGE BUILDS IN AND ABUNDANT INSOLATION
WILL BEGIN A GRADUAL WARMING TEND. MAX TEMPS WEDNESDAY SHOULD BE ON
THE ORDER OF 10 DEGREES WARMER THAN TUESDAYS TEMPS.
&&
.LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY....BY 00Z THU, AN
OCCLUDED LOW PRESSURE SYSTEM WILL BE SPINNING OFF THE NC COAST.
ANOTHER STRONG SHORT WAVE TROUGH WILL BE DIVING SEWD ACROSS THE SWRN
STATES WITH CYCLOGENESIS OVER THE SRN HIGH PLAINS. IN BETWEEN, A
NARROW UPPER LEVEL RIDGE WILL BE JUST UPSTREAM OF THE FORECAST AREA
WITH SURFACE HIGH PRESSURE CENTERED OVER THE WRN CAROLINAS. AS THE
UPPER RIDGE MOVES E, OUR TEMPS WILL CONTINUE TO MODERATE. BY FRI AND
FRI NIGHT, TEMPS WILL BE BACK TO NORMAL FOR THIS TIME OF YEAR. BY
00Z SAT, ANOTHER CUT OFF LOW WITH SURFACE OCCLUSION WILL BE
APPROACHING THE MID MS RIVER VALLEY. THE GFS IS A BIT SLOWER THAN
THE 12Z EURO IN BRINGING THE COLD FRONT EWD ACROSS DIXIE, BUT THE
DIFFERENCES ARE NOT SUFFICIENT ENOUGH TO DEVIATE FROM THE GFS
SOLUTION. AFTER SAT, THE EURO TRACKS THE STACKED SYSTEM DUE EWD TO
THE MID ATLANTIC STATES BY MON. THE GFS DROPS THE SYSTEM SEWD TO
JUST NW OF SAVANNAH BY 12Z MON. POPS WILL BE INTRODUCED TO THE
FORECAST FOR FRI NIGHT AND SAT TO ACCOUNT FOR THE COLD FRONTAL
PASSAGE. AFTER A DRY DAY ON SUN, SLIGHT TO LOW CHANCE POPS WILL
RETURN FOR MON TO ACCOUNT FOR THE LOW, BUT THESE MAY BE PULLED IN
LATER FORECASTS IF THE MORE NLY EURO TRACK APPEARS MORE LIKELY.
&&
.MARINE...WINDS AND SEAS ARE CONTINUING TO INCREASE AND WILL REACH
ADVISORY CRITERIA THIS MORNING. WINDS AND SEAS ARE EXPECTED TO
CONTINUE AT THESE LEVELS UNTIL EARLY OR MID AFTERNOON ON TUESDAY.
THE GRADIENT WILL BEGIN TO RELAX DURING THAT TIME AS THE HIGH TO OUR
NORTH SLIDES SOUTHWARD AND SETTLES JUST NORTH OF THE LOCAL WATERS.
WINDS AND SEAS SHOULD STAY LOW WEDNESDAY THROUGH THE END OF THE
WORKWEEK AS THEY GRADUALLY VEER FROM NORTHEAST TO SOUTH.
&&
.AVIATION...VFR CONDITION WILL PREVAIL THROUGH THE FORECAST PERIOD.
THERE WILL BE SOME SCATTERED MID CLOUDS AROUND TONIGHT WITH A BRIEF
CEILING AT THAT LEVEL AT TLH AND VLD POSSIBLE UNTIL AROUND 09Z.
CEILINGS AROUND 6-8 KFT ARE EXPECTED TO OVERSPREAD THE AERODROME
FROM N TO S DURING THE MORNING HOURS. THE BIGGEST IMPACT AT AREA
AIRPORTS WILL ONCE AGAIN BE THE WINDS WHICH WILL GUST OUT OF THE NW
AT AROUND 25 KT FROM AFTER 14Z.
&&
.FIRE WEATHER...WILL UPGRADE THE FIRE WEATHER WATCH FOR OUR FLORIDA
ZONES TO A RED FLAG WARNING TODAY. SOME LOCATIONS MAY NOT REACH
CRITICAL DURATIONS OF LOW RH BUT THE SUSTAINED 20 FOOT WINDS ARE
FORECAST TO BE GREATER THAN 15 MPH. WE HAVE A GOOD CHANCE OF SEEING
LONG DURATIONS OF LOW RH OVER ALL OF OUR FLORIDA ZONES TUESDAY AND
WE WILL ISSUE A FIRE WEATHER WATCH FOR NOW. LOOKING AHEAD...RED FLAG
CONDITIONS LOOK LIKELY OVER THE ENTIRE TRI-STATE REGION WEDNESDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 60 37 66 35 74/ 10 00 00 00 00
PANAMA CITY 63 41 69 44 72/ 10 00 00 00 00
DOTHAN 59 36 63 38 73/ 10 00 00 00 00
ALBANY 59 36 65 36 74/ 10 10 00 00 00
VALDOSTA 62 38 65 36 73/ 10 10 00 00 00
CROSS CITY 66 37 67 35 72/ 10 00 00 00 00
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...LAKE WIND ADVISORY TODAY FROM 9 AM CDT UNTIL 7 PM CDT.
GA...LAKE WIND ADVISORY TODAY FROM 10 AM EDT UNTIL 8 PM EDT.
FL...LAKE WIND ADVISORY TODAY FROM 10 AM EDT UNTIL 8 PM EDT.
RED FLAG WARNING TODAY FROM 18Z UNTIL 22Z ALL ZONES.
FIRE WEATHER WATCH TUESDAY AFTERNOON ALL ZONES.
GM...SCA ALL ZONES THIS MORNING THROUGH TUESDAY AFTERNOON.
AVIATION/LONG TERM...WOOL
REST OF DISCUSSION...BARRYHazardous weather outlook, Apr 13, 4:38 AM CDT, 22 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE TALLAHASSEE FL 538 AM EDT SUN APR 13 2008 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-141000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 538 AM EDT SUN APR 13 2008 /438 AM CDT SUN APR 13 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... WINDS OVER THE GULF COASTAL WATERS WILL BE OUT OF THE NORTHWEST AT 15 TO 20 KNOTS AT TIMES THIS MORNING AND AGAIN TONIGHT. MARINERS ARE ENCOURAGED TO EXERCISE CAUTION. THERE IS A MODERATE RISK FOR RIP CURRENTS TODAY ALONG THE FLORIDA PANHANDLE BEACHES. VERY DRY AIR MOVING INTO THE REGION TODAY WILL ENHANCE THE SPREAD OF ANY WILDFIRES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... BREEZY CONDITIONS ON MONDAY WILL CAUSE HAZARDOUS CONDITIONS ON AREA LAKES. A SMALL CRAFT ADVISORY IS LIKELY LATE MONDAY INTO MONDAY NIGHT OVER THE GULF WATERS. IT WILL ALSO BE UNSEASONABLY COLD ACROSS THE REGION MONDAY AND TUESDAY NIGHTS WITH NEAR RECORD COLD TEMPERATURES BOTH NIGHTS. THERE IS EXPECTED TO BE SUFFICIENT WIND AND CLOUD COVER MONDAY NIGHT TO PREVENT THE FORMATION OF FROST. HOWEVER...SKIES WILL CLEAR BY TUESDAY NIGHT AND WINDS WILL GO CALM AS THE COLD AREA OF HIGH PRESSURE MOVES JUST NORTH OF THE AREA. THIS WILL CREATE THE POTENTIAL FOR FROST ACROSS THE REGION FOR AREAS AWAY FROM THE COAST AND OUTSIDE URBAN CENTERS. A FROST THIS LATE IN THE SEASON WILL HARM SENSITIVE OUTDOOR PLANTS AND NEWLY PLANTED GARDENS AND FARM FIELDS. PERSONS SHOULD BEGIN PREPARING PROTECTIVE MEASURES TO LIMIT POTENTIAL DAMAGE TO THIS SENSITIVE VEGETATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 18-WOOL
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 3:12 AM CDT | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 11 hr |
| Apr 14, 3:32 AM CDT | Lake Wind Advisory | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 15 hr |
| Apr 14, 2:21 PM CDT | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 14 hr |
| Apr 14, 2:21 PM CDT | Red Flag Warning | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 29 hr |
Nearby
Red Flag Warnings in Florida, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.